# SDR SWAA031494

- Difficulty date: July 7, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 39,394 hours, 39,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819139
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK, AIRCRAFT WOULD NOT PRESSURIZE.  FOUND WEB CRACKED IN NLG W/W AT BS 259, WL 174.  REPAIRED NLG W/W WEB PER SWA EA.
